# SDR M7K2008F00018

- Difficulty date: May 23, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N851MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4340
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Sensor
- Condition: Failed
- Location: Rgb
- Part time: 143 hours
- Component: Rgb
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW MGB OIL PRESSURE WARNING LIGHT FLICKERED IN FLIGHT WITH NO AUDIBLE WARNING. SWITCH WAS REPLACED WITH A SERVICEABLE PAR AND WITH NO FURTHER DISCREPANCY NOTED.  THIS IS NOT AN UNCOMMON FAULT FOR THIS PART. SUGGEST IMPROVED DESIGN OR BETTER QC FOR INTERNAL PARTS AS PERHAPS ONLY A THIRD OF THESE SWITCHES FAIL IN SERVICE.  (K)
